RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1984, Volume 29, Issue 1, Pages 132–134 (Mi tvp1978)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

On the limit distributions for $\chi^2$ statistic

B. I. Selivanov

Moscow

Abstract: We indicate limit distributions for $\chi^2$-statistic when alternatives are fixed.

Full text: PDF file (231 kB)

English version:
Theory of Probability and its Applications, 1985, 29:1, 133–134

Bibliographic databases:

Document Type: Article
Received: 03.11.1982

Citation: B. I. Selivanov, “On the limit distributions for $\chi^2$ statistic”, Teor. Veroyatnost. i Primenen., 29:1 (1984), 132–134; Theory Probab. Appl., 29:1 (1985), 133–134

Citation in format AMSBIB
\Bibitem{Sel84}
\by B.~I.~Selivanov
\paper On the limit distributions for $\chi^2$ statistic
\jour Teor. Veroyatnost. i Primenen.
\yr 1984
\vol 29
\issue 1
\pages 132--134
\mathnet{http://mi.mathnet.ru/tvp1978}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=739510}
\zmath{https://zbmath.org/?q=an:0575.62019|0526.62016}
\transl
\jour Theory Probab. Appl.
\yr 1985
\vol 29
\issue 1
\pages 133--134
\crossref{https://doi.org/10.1137/1129015}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AFG0600015}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1978
  • http://mi.mathnet.ru/eng/tvp/v29/i1/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Selivanov, “On calculation of exact distributions of decomposable statistics in the multinomial scheme”, Discrete Math. Appl., 16:4 (2006), 359–369  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. B. I. Selivanov, “Limit Distributions of the $\chi^2$ Statistic of K. Pearson in a Sequence of Independent Trials”, Math. Notes, 83:6 (2008), 821–832  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. B. I. Selivanov, “On a class of statistics of polynomial samples”, Discrete Math. Appl., 19:3 (2009), 309–320  mathnet  crossref  crossref  mathscinet  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:147
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019